The Forums Forums Medication Concerta Concerta Re: Concerta

Anonymous
Inactive
#91362 |

I’ll have to check that out. Thanks. Btw. Has anyone experienced a constant ringing in the ears while on Concerta or Wellbutrin XL? Here’s what I’ve noticed since being on these two meds. They are in random order with lots missing….

headaches; Strange stomach feelings..not nausea; nausea ;0); dizziness, foggy, leg pains extending to my left testicle (sorry ladies); Panic or anxious feeling from my brain.. not a physical symptom, i can sense it in my head; occasional tingle around my lips; sudden dizziness when entering brighter environments; zero drive from 2pm onwards; Can’t get comfortable in my car seat any longer; same with sofa; ZERO tolerance for BS; constant ear ringing. More noticeable on left side than right.

I’m visiting my GP on monday and will update him…. just wondering if the group has experienced any or all of these.